# SDR SWAA2015081342795

- Difficulty date: August 3, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 43,093 hours, 25,154 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: BAC1506
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL 140CF CORRODED ALONG THE EDGES.  R & R FLOORBOARD IAW SRM.
